William O. Cooper, M.D mebeverine.org ., M.P.H., Laurel A. Habel, Ph.D., Colin M. Sox, M.D., K. Arnold Chan, M.D., Sc.D., Patrick G. Arbogast, Ph.D., T. Craig Cheetham, Pharm.D., Katherine T. Murray, M.D., Virginia P. Quinn, Ph.D., M.P.H., C. Michael Stein, M.B., Ch.B., S. Todd Callahan, M.D., M.P.H., Bruce H. Fireman, M.A., Frank A. Fish, M.D., Howard S. Kirshner, M.D., Anne O’Duffy, M.D., Frederick A. Connell, M.D., M.P.H., and Wayne A. Ray, Ph.D.7 million kids in the United States each yr1 and have been regarded to be relatively safe.2-5 However, reports of adverse events from Canada and america which have included cases of sudden death, myocardial infarction, and stroke in conjunction with the use of these medications have raised concern about their safety.6,7 Although case reports from adverse-event reporting systems can be an important source for identifying medicine safety signals, they cannot quantify risk reliably.